I am so sensitive to anti-depressants, ssri's neuropinepherin, all of them, even lyrica, All the gabas. Then why did my gp rx seroxat, why did he not tell me how dangerous it is. I trusted him, trusted him not to rx something that would harm me. He knew how fragile my system is. 2.1/2 years ago I started taking 20mg of seroxat , gradually over the last 6 months fibromyalgia increased, back pain increased so much that I was unable to walk, I have neuropathy, electric shocks zapping through my body, inability to even chat because I couldn't find the right words. I stopped taking them, I do not advise anyone to go cold turkey.
I got worse my brain zaps, all of the above x many fold. Until a week later, today, I had to go back on it, but I took only 10mg. Can anyone advise how long to stay at that dose and how to taper down to zero mg?
I do not trust my gp now. This morning, I really thought I was going to die.